# SDR SWAA2024031964998

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 60,929 hours, 36,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR PANEL WHERE DOOR HANDLE ATTACHES TO THE DOOR ( INTERIOR)<[01] RESECURED FWD SVC DOOR PANEL IAW AMM 52-41-31.
